Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Recommended Posts

So I started with 0.1% differin but my dermatologist moved me to 0.3% adapalene along with 100mg doxycycline. I'm also using the differin cleanser and moisturizer. When I started differin, my face was very clear. I wanted to get rid of clogged pores that made these annoying little oil bumps on my cheeks. Today marks 7 weeks since I started differin and my acne has became horrible. It almost looks like it did before I started accutane over a year ago. Is this normal? My t-zone is very clear and glowy, however the sides are a wreck. I know I am supposed to wait for 12 weeks but its very hard to just watch my skin get worse and worse. 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×